# SDR REXA2022040700619

- Difficulty date: March 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICKPLATE ANGLE AT PAX DOOR SURROUND IS CORRODED. - REMOVED AND REPLACED PAX DOOR SURROUND KICKPLATE ANGLE I/A/W CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
